# SDR IPXA2022030179574

- Difficulty date: March 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 23,217 hours, 14,498 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A57960032200
- Part serial: NSN
- Condition: None
- Location: Rh I/B Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SEGRH WING I/B FLAP L/E HAS DENTS AND BARE METAL.ACCOMPLISHED REPAIR PER SRM 57-50-00 FIG 208.
